A few weeks ago I started to be aware that my fingers and toes were colder than the rest of my body, I went to a local clinic and was told my circulation was becoming poor due to smoking. The physician recommened Zyban. My question is what vitamin supplement i could take to start the healing process. Thank you for your help and assistance.
Tom- Get off the cancer sticks as soon as possible. Hit the anti-oxidant vitamins very hard, especially vitamin C and bioflavinoids. 5 to 10 grams of vitamin c daily, while a high dose compared to all federal standards, will do much to strengthen the immune system, improve circulation, and promote wellness overall. You may need buffered C if you suffer any stomach or intestinal discomfort. If you can find a physician, probably a DO as opposed to an MD, who specializes in chelation, ask them about IV vitamin C therapy. It's usually administered over an hour or so in 50,000 milligram (50g) dose. This will really help circulation and give you a sense of elevated awareness. No negative health effects. Good luck.
IV Vitamin C treatments are typically in the $75 range each, usually once a week for a while then tapering off to every month and eventually a few times a year. Bioflavinoids act as an anti-oxidant preventing vitamins and adrenalin from being oxidized by copper-containing enzymes. Bioflavinoids are sometimes refered to as Vitamin P. The human body can not produce it's own supply of bioflavinoids so it must be supplied by the diet. Bioflavinoids are important in reducing pain and symptoms associated with bleeding. They also act as anatureal anti-bacterial, promoting circulation, stimulate bile and lower cholesterol
Increases effectiveness of vitamin C
Prevents retinal bleeding in people with diabetes and hypertension
Prevents capillary fragility
Prevents post-partum hemorrhage
Prevents menstrual disorders
Prevents blood clotting and plattelet clumping
Prevents easy bruising
Reduces symptoms of herpes.
Zyban is also sold as a psychiatric med called welbutrin. Many have reported some nasty side effects including severe mental confusion and trouble coordinating words in thinking and writing skills.
Thanks for all your help GRH i quit 2 weeks ago
it hasn't been easy I think the zyban is helping
im taking 2000 mg of C, 150 mg's of a B complex
150 mg's of garlic and i cant remember right now but
taking also an flaxseed oil suppliment. once again thanks
for your advice
Two Years ago, I started many problems in my body:
1. Rheumatic disease: CREST disease. My blood ANA test result was very high (5020). my fingers and toes were colder than the rest of my body and joints pain.
2. Hypothyroid problem.
3. Stomach problem: reflexing and pain.
4. dizziness and tired all the time.
I am still having these problems.
I am wondering is there a main problem in my body causes all rest of those problems?
Is there a good medicine I can take care most of my problems?
I went to medhelp.org to search MSM, but I have dispoited. There is no detail technology information about MSM.
Can you help me the following questions?
1. Should I take MSM?
2. More technology information about MSM.
3. How long this MSM have been researched?
4. How many people have taken the MSM in the tests?
5. What are the results of those test?
6. What is the negative effects about MSM if I take it?
7. What is the negative effects if I stop take MSM?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.